Gaviscon Peppermint Heartburn Liquid 600Ml

Gaviscon Peppermint Heartburn Liquid 600Ml
£ 9.00
£1.50/100ml

Product Description

  • Peppermint Liquid Relief Oral Suspension
  • For fast, soothing relief from heartburn and indigestion
  • Gets to work instantly
  • Lasts up to 2x longer than antacids
  • Relief even when lying down
  • Suitable for use in pregnancy*
  • Gaviscon Original Peppermint Flavour Liquid brings fast, soothing and long lasting relief from heartburn and indigestion. It get to work in two different ways:
  • 1) neutralising excess stomach acid to help relieve discomfort
  • 2) forming a protective barrier over the stomach contents to soothe burning sensation in your chest
  • Gaviscon can help provide fast, soothing relief for both heartburn and indigestion.
  • Gaviscon liquid does not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding.
  • Heartburn & indigestion
  • Pack size: 600ML

Information

Ingredients

Contains Sodium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for the further information

Storage

Do not store above 30ºC. Do not refrigerate or freeze.

Preparation and Usage

  • Dosage: For oral use. Shake well before use.
  • Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.
  • Children 6 to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime.
  • Children under 6 years: Not recommended.

Warnings

  • KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Name and address

  • Manufacturer and PL Holder in UK:
  • Reckitt Benckiser Healthcare (UK) Ltd.,
  • Hull,
  • HU8 7DS.

Distributor address

  • Reckitt & Colman (Overseas) Ltd.,
  • Hull,
  • HU8 7DS,
  • U.K.

Net Contents

600ml ℮

Safety information

View more safety information

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Usually bought next

£ 8.95
£0.28/100sheet
£ 0.55
£0.03/each
£ 1.90
£0.11/100sheet

Aldi Price Match

£ 1.00
£1.39/100sheet

Basket

Products you add to your basket will appear here